# SDR DALA2020012410570

- Difficulty date: January 20, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 85,941 hours, 39,006 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 673, L/P 1454309) FWD CARGO DOOR HAS THREE LWR DOOR CHORDS CORRODED (INSIDE DOOR). CORRECTIVE ACTION: FABRICATED 3 LOWER WEBS AND RECEIVED 3 EACH TEE SUPPORTS. INSTALLED THE T'S AND LOWER WEBS ON FWD CARGO DOOR IAW B757 SRM 51-40-02.
